# SDR R61A20110297

- Difficulty date: October 4, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N826MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000046
- Aircraft time: 17,577 hours, 11,255 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Fitting
- Part number: 17004072411
- Condition: Corroded
- Location: Nlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND RT NLG SPHERICAL BEARING TRUNNION FITTING FOR MAIN SHOCK STRUT SHOWS SIGNS OF CORROSION.  MAINTENANCE REPAIRED CORROSION DAMAGE TO RT SPHERICAL BEARING TRUNNION FITTING IAW ETD 2010-170/12204 REV A.  AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
